JOURNAL OF LANZHOU UNIVERSITY(NATURAL SCIENCES)
Home |  About Journal |  Editorial Board |  Instruction |  Subscription |  Laws and regulations |  Contact Us |  中文
JOURNAL OF LANZHOU UNIVERSITY(NATURAL SCIENCES)  2017, Vol. 53 Issue (4): 541-544    DOI: 10.13885/j.issn.0455-2059.2017.04.016
Current Issue| Next Issue| Archive| Adv Search |
Generalized equilibrium problems and their duality
Huang Long-guang
School of Sciences, Jimei University, Xiamen 361021, Fujian, China

JOURNAL OF LANZHOU UNIVERSITY(NATURAL SCIENCES)
CopyRight © 2011Editorial By JOURNAL OF LANZHOU UNIVERSITY NATURAL SCIENCES
Supported by:Beijing Magtech